# SDR IPXA2020032553548

- Difficulty date: March 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 30,007 hours, 18,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3RH FUSELAGE STA 1540-1560 BETWEEN STR 22R-23R AREA ON FUSELAGE HAS OUTWARD DENTREPAIRED IAW SRM 53-00-01-2R-29
